# SDR CALA2024111401139

- Difficulty date: November 12, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N24974
- Make and model: Boeing 787-9
- Aircraft serial: 40942
- Aircraft time: 31,862 hours, 3,023 cycles
- System (JASC): 2350 · Audio Integrating System
- Part: Usb Port
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT AUDIO INOPERATIVE 20A FAULT CONFIRMED FOR USB INOP AT SEAT 20A.  ATTEMPTED TO R&R USB PORT NO HELP.  RETURNED PC TO ORIGINAL CONFIGURATION.  NOTED, A BURNT SMELL COMING FROM HARNESS.  UNABLE TO REPLACE HARNESS DUE TO DEPARTURE TIME AUDIO IS ALSO INOP DUE TO HARNESS ISSUE TO SEAT.  WORK DONE IAW B787 AMM REF. 44-25-00-50A-320A-A.  DISCONNECTED AND CAPPED HARNESS SO THAT NO CONNECTION TO SEAT.  THERE IS NO POWER TO HARNESS. .OK TO DEFER USB PORT AT SEAT 20A PER NEF. CONFIRMED HARNESS IS ISOLATED AND ALL OTHER IFE SYSTEMS CHECK OK. FWD TO NEF
